RICHARD A. MILLER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In a recent issue (Ann Intern Med 85:259, 1976) a case of propranolol-induced impotence was reported. I wish to report another case in which impotence has been associated with propranolol use.
A 53-year-old man had a 6-year history of typical angina pectoris. He had been taking nitroglycerine and hydrochlorothiazide for mild hypertension. When worsening of his angina occurred he was placed on propranolol, 10 mg four times a day. This was followed within a short time with inability to have penile erection. He had been having normal sexual function up to that time. The impotence continued for
MILLER RA. Propranolol and Impotence. Ann Intern Med. 1976;85:682–683. doi: https://doi.org/10.7326/0003-4819-85-5-682_2
Download citation file:
Published: Ann Intern Med. 1976;85(5):682-683.
Cardiology, Coronary Risk Factors, Hypertension, Nephrology, Rhythm Disorders and Devices.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use